Generalized impedance boundary conditions for scattering problems from strongly absorbing obstacles: the case of Maxwell's equations

Houssem Haddar 1 Patrick Joly 2 Hoai-Minh Nguyen 3
1 DeFI - Shape reconstruction and identification
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France
2 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00743893
Contributor : Houssem Haddar <>
Submitted on : Sunday, October 21, 2012 - 5:55:40 PM
Last modification on : Wednesday, August 7, 2019 - 3:34:13 PM

Links full text

Identifiers

Citation

Houssem Haddar, Patrick Joly, Hoai-Minh Nguyen. Generalized impedance boundary conditions for scattering problems from strongly absorbing obstacles: the case of Maxwell's equations. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2008, 18 (10), pp.1787-1827. ⟨10.1142/S0218202508003194⟩. ⟨hal-00743893⟩

Share

Metrics

Record views

602